Title of article :
Endo-circulant digraphs of degree two and Cayley digraphs on finite abelian groups
Author/Authors :
J.M. Brunat، نويسنده , , M. Maureso، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
6
From page :
203
To page :
208
Abstract :
We extend the characterization of the c-circulant digraphs of degree two which are circulant to the endo-circulant digraphs. As a consequence, an arithmetic characterization of the endo-circulant digraphs which are circulant is obtained. Moreover, a theorem by Delorme et al. describing the Ádám isomorphisms for Cayley digraphs on finite abelian groups is seen from the point of view of isomorphic endo-circulant digraphs.
Keywords :
Cayley , isomorphism , Circulant , Endo-circulant , Digraph
Journal title :
Discrete Mathematics
Serial Year :
2000
Journal title :
Discrete Mathematics
Record number :
950295
Link To Document :
بازگشت